# SDR HEEA954981

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDS BENCH CHECK. INSPECTED.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415 AS PER KING SERVICE BULLETIN KT76-A-6.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  UNIT HAS WEAK POWER OUT AND UNABLE TO ADJUST FREQUENCY TO SPECS.  REPLACED CAVITY TUBE V101. REPAIRED.CLEANED CONTACTS ON WAFER SWITCHES.  ADJUSTED PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
